# SDR DALA2015022101631

- Difficulty date: February 20, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON VERTICAL WEB OF THE LT MOVABLE FAIRING. REPLACED VERTICAL WEB OF THE LT MOVABLE FAIRING IAW SRM 51-72-11 AND 51-42-11 AND DWG D545-30391.
